# SDR DALA13037983137

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Scratched
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF SEALANT AT R2 DOOR CENTER SCUFF PLATE AREA, FR67, FOUND MINOR SCRATCH UNDER SEALANT.  REMOVED SCRATCH IAW SRM 51-73-00.  FOUND TO BE WITHIN LIMITS IAW SRM 51-21-11.
